# SDR SWIA202503111208

- Difficulty date: December 8, 2024
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 48,148 hours, 32,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT VERT DRAG ANGLE CRACKED        (C-CHECK RO 2/18/2025)    REPAIRED RH AFT VERT DRAG ANGLE IAW REO 670-55-31-018 REV-A DATE 2016-11-10 AND CRJ700 SRM 51-21-11, 51-25-06, 51-25-16, 51-42-22. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S010625-3, P.O# 175152, DATE OF INSPECTION 01JAN2025. SEE REPORT FOR DETAILS.
